

## **Schedule for RBPC 2023**

Thursday, May 11

11:00 AM - 1:00 PM (Startup teams only) Registration and Lunch (McNair Hall Rotunda and Anderson Family Commons)

1:00 - 1:30 PM (Startup teams only) Panel Discussion: "Making the Most of the RBPC" (Shell Auditorium)

1:30 – 1:55 PM (Startup teams only) Orientation with RBPC Director

1:30 PM Registration opens for judges (McNair Hall Rotunda)

1:55 PM Judges and Startup teams report to classrooms for practice pitches

Practice Round (15 minute pitch, 15 minutes feedback; 5 minute break between presentations)							
Room	212	214	217	218	312	314	318
	Consumer Products	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
2:00 - 2:05 PM	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions
2:05 - 2:35 PM	Arch Pet Food	Adrigo Insights	Pike Robotics	Algbio	Citrimer	Pediatrica Thera.	Astria Biosciences
2:40 - 3:10 PM	BlueVerse	Boston Quantum	Biome Future	Trashtrap Solutions	Dia (E-Sentience)	BioSens8	Integ. Molecular
3:15 - 3:45 PM	Boardible	Thryft Ship	DetoXyFi	GridLink	FluxWorks	ModernVivo	Magnify Bioscien.
3:50 - 4:20 PM	ceres plant cereal	UNCHAINED	Atma Leather	Pathways	LoopX AI	Edulis Thera.	Inzipio
4:25 - 4:55 PM	Outmore Living	Vivicaly	Sygne Solutions	Perseus Materials	Quantanx	MiraHeart	MyLÚA Health
5:00 - 5:30 PM	Shezza	Zaymo	Active Surfaces	Tierra Climate	Unsmudgeable	AirSeal	Skali

4:00 PM Startup teams can begin to set up showcase tables (Grand Hall)

6:00 – 7:30 PM Elevator Pitch Competition, 42 startup teams each pitch for 60 sec each (Shell Auditorium)

7:30 – 9:00 PM Startup Showcase and Dinner Reception (Grand Hall and Sammy's in Rice Memorial Center/Student Center)



## **Schedule for RBPC 2023**

Friday, May 12 7:30 - 8:30 AM

4:30 - 6:30 PM

Registration and Breakfast (McNair Hall Rotunda and Anderson Family Commons)

8:30 AM Judges and report to assigned classrooms

First Round (15 minutes pitch, 20 min Q&A 10-minute break between presentations)							
Room	212	214	217	218	312	314	318
	Consumer Products	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
8:45 - 9:00 AM	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions
9:00 - 9:35 AM	Arch Pet Food	Adrigo Insights	Pike Robotics	Algbio	Citrimer	AirSeal	Astria Bioscien.
9:45 - 10:20 AM	BlueVerse	Boston Quantum	Biome Future	Trashtrap Solut.	Dia(E-Sentience)	BioSens8	Integ. Molecular
10:30 - 11:05 AM	Boardible	Thryft Ship	DetoXyFi	GridLink	FluxWorks	ModernVivo	Magnify Bioscien.
11:15 – 11:50 AM	ceres plant cereal	UNCHAINED	Atma Leather	Pathways	LoopX AI	Edulis Thera.	Inzipio
11:50 AM - 12:50 PM	PM Lunch (Anderson Family Commons and Woodson Courtyard)						
	Lunch for Academic Advisors (Dean's Conference Room)						
1:00 - 1:35 PM	Outmore Living	Vivicaly	Sygne Solutions	Perseus Materials	Quantanx	MiraHeart	MyLÚA Health
1:45 - 2:20 PM	Shezza	Zaymo	Active Surfaces	Tierra Climate	Unsmudgeable	Pediatrica Thera.	Skali

2:20 - 2:50 PM Break (Anderson Family Commons and Woodson Courtyard)

2:50 PM Judges and Startup teams report back to Presentation Rooms

Feedback Session (15 minutes of judge feedback and comments per startup team, no break between sessions)							
Room	212	214	217	218	312	314	318
	Consumer Prooducts	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
3:00 - 3:15 PM	Arch Pet Food	Adrigo Insights	Pike Robotics	Algbio	Citrimer	AirSeal	Astria Biosciences
3:15 - 3:30 PM	BlueVerse	Boston Quantum	Biome Future	Trashtrap Solutions	Dia(E-Sentience)	BioSens8	Integ. Molecular
3:30 - 3:45 PM	Boardible	Thryft Ship	DetoXyFi	GridLink	FluxWorks	ModernVivo	Magnify Bioscien.
3:45 - 4:00 PM	ceres plant cereal	UNCHAINED	Atma Leather	Pathways	LoopX AI	Edulis Thera.	Inzipio
4:00 - 4:15 PM	Outmore Living	Vivicaly	Sygne Solutions	Perseus Materials	Quantanx	MiraHeart	MyLÚA Health
4:15 - 4:30 PM	Shezza	Zaymo	Active Surfaces	Tierra Climate	Unsmudgeable	Pediatrica	Skali

Announcement of Semi-Finalists and Reception Dinner (Shell Auditorium and Woodson Courtyard)



## **Schedule for RBPC 2023**

Saturday, May 13

7:00 - 7:50 AM Registration and Breakfast (McNair Hall Rotunda and Anderson Family Commons)

7:50 AM Judges Report to classrooms

7:55 AM	Judge Instructions	Judge Instructions		
8:05 - 8:30 AM	Semi-Final Round (in 3 Rooms)	Wildcard Round (in 6 Rooms)		
8:40 - 9:05 AM	(15 minutes pitch, 10 minute Q&A per startup team; 10 minute break	(15 minutes pitch, 10 minute Q&A per startup team; 10 minute break		
9:15 - 9:40 AM	between presentations)	between presentations)		
9:50 - 10:15 AM	3 flights of 5 startup teams each	3 flights of 5 startup teams each & 3 flight of 4 startup teams each		
10:25 - 10:50 AM	Rooms 212, 214, 218	Rooms 216, 217, 312, 314, 316, 317		

10:50 - 11:50 AM Lunch (Anderson Family Commons and Woodson Courtyard)

11:45 AM Announcement of Finalists (Shell Auditorium)

12:00 PM	Judge Instructions
12:05 - 12:30 PM	
12:35 - 1:00 PM	
1:05 - 1:30 PM	Final Round
1:35 – 2:00 PM	(15 minutes of presentation, 10 minutes of Q&A per startup team; 5-minute break between presentations)
2:00 - 2:25 PM - Break	7 startup teams
2:30 - 2:55 PM	Shell Auditorium
3:00 - 3:25 PM	
3:30 - 3:55 PM	

5:00 PM (Startup teams only) Company Showcase setup available (Hilton Americas Hotel, downtown Houston)

6:00 - 9:30 PM Company Showcase and Awards Ceremony (Hilton Americas Hotel, downtown Houston)